# SDR UALA2009081302481

- Difficulty date: August 13, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 79,809 hours, 9,747 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Inoperative
- Location: Seat Row 42 R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP SEAT ROW 42 RIGHT.  SECURED CONNECTOR.
